# SDR USAA920071342

- Difficulty date: December 10, 2007
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N649AW
- Make and model: Airbus A320-232
- Aircraft serial: 803
- Aircraft time: 36,611 hours, 14,088 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D53472094008
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - C-7 CHECK - CORROSION ON CABIN BEAM, BS 3101/FR 65+23" - BS 3158/FR 66+4", Y512.  REPLACED CABIN BEAM BS 3101/FR 65+23" - BS 3158/FR 66+4", Y512 IAW A320 SRM 51-72-11.
